# SDR UALA2009062901833

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,786 hours, 10,832 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK TOOLING MARK AT BS 512, RBL 55.  REMOVED DAMAGED SECTION OF SEAT TRACK STA 423 TO 513.  INSTALLED NEW SECTION OF TRACK AND 2 EA SPLICE ANGLES.
